# SDR QXEA0201955

- Difficulty date: November 18, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,335 hours, 13,119 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDX - AIRCRAFT DIVERTED TO PDX WHEN THE CREW NOTICED SMOKE IN THE CABIN AND COCKPIT. MAINTENANCE INSPECTED THE AIRCRAFT, RAN BOTH ENGINES AT 70 PERCENT TORQUE FOR 30 MINUTES WITH BLEEDS ON AND DUCT TEMPERATURE BETWEEN 65-70 DEGREES. NO ABNORMAL SMELLS WERE NOTED. AIR CYCLE MACHINE OIL LEVEL WAS GOOD. DO DEFECTS OR SMELLS. NO PARTS WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
